# SDR VNAA202403070005

- Difficulty date: March 7, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N569NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15356
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340951SB
- Condition: Corroded
- Location: Bs 280
- Part time: 19,729 hours, 17,545 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 280.00, FORWARD "J" ANGLE IS HEAVILY CORRODED. UPON REMOVAL OF CHANNEL, FORWARD FACE OF F.S. 280.00 CROSSBEAM COVERED BY CHANNEL WILL NEED EVALUATED FOR CORROSION.   REMOVED F.S 280 'J' ANGLE CC670-34095-1 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. LOCATED AND DRILL NEW F.S 280 'J' ANGLE CC670-34095-1SB IAW CRJ 900 SRM 51-40-11-001-001-A01. INSTALLED NEW "J" ANGLE P/N CC670-34095-1SB IAW CRJ-900-SRM-51-42-06-001-001-A01 AND 51-42-21-001-001-A01.        CC67034095-1SB
